Alert archive / Kansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 99, NWS Dodge City, KS

May 6, 2007Ford County, Kiowa County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 6, 2007, 12:00 AM CDT for Ford County, Kiowa County, Kansas. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 6, 2007, 12:00 AM CDT (05:00 UTC)
Expired
May 6, 2007, 12:30 AM CDT
In force
30 min
Issued by
NWS Dodge City, KS
Area
Counties, with a storm outline in the text

Counties Ford County, KS, Kiowa County, KS

The radar

The Dodge City radar (KDDC), 33 km from the middle of the area, began a volume at 05:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 6, 12:15 AM CDTHAIL 0.8812 N Bucklin, KSLOTS OF STANDING WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 5, 9:08 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 5.0 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2007-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 981 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2007-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
981 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1826 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
198 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 060500
SVRDDC
KSC057-097-060530-
/O.NEW.KDDC.SV.W.0099.070506T0500Z-070506T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1200 AM CDT SUN MAY 6 2007

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN KIOWA COUNTY IN SOUTH CENTRAL KANSAS.
  EAST CENTRAL FORD COUNTY IN SOUTHWEST KANSAS.

* UNTIL 1230 AM CDT

* AT 1159 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  GOLF BALL SIZE.  THIS STORM WAS LOCATED OVER EAST CENTRAL FORD
  COUNTY...OR 3 MILES NORTH OF BUCKLIN...AND MOVING NORTHEAST AT 35
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL RESIDENCES OF EASTERN FORD AND NORTHWESTERN KIOWA COUNTIES.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
AND OCCASIONALLY DO DEVELOP WITH LITTLE ADVANCE WARNING. IF A TORNADO
IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY MORNING FOR
SOUTHWESTERN KANSAS.

LAT...LON 3768 9974 3753 9962 3773 9937 3773 9956
      3783 9956

$$

18
1 follow-up statement
000 
WWUS53 KDDC 060523
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1223 AM CDT SUN MAY 6 2007

KSC057-097-060533-
/O.EXP.KDDC.SV.W.0099.000000T0000Z-070506T0530Z/
FORD KS-KIOWA KS-
1223 AM CDT SUN MAY 6 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN KIOWA AND EAST
CENTRAL FORD COUNTIES EXPIRES AT 1230 AM CDT...

THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A THREAT TO
LIFE OR PROPERTY...HOWEVER GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL
WILL STILL BE POSSIBLE OVER EASTERN FORD AND NORTHWESTERN KIOWA
COUNTIES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY MORNING FOR
SOUTHWESTERN KANSAS.

LAT...LON 3768 9974 3753 9962 3773 9937 3773 9956
      3783 9956

$$

18

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 1:39 PM CDT, 10 hours 21 minutes earlier.

Area forecast discussion, May 5, 1:39 PM CDT, 10 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
139 PM CDT SAT MAY 5 2007

.DISCUSSION...

DAYS 1-2...

A VERY BUSY DAY WITH SEVERE WEATHER ALREADY ONGOING, SO DISCUSSION
WILL BE BRIEF TODAY.

SURFACE ANALYSIS AT 17Z SHOWS WHAT IS NOW A WELL DEFINED DRYLINE
THAT STRETCHES FROM NORTH TO SOUTH BETWEEN GARDEN CITY AND DODGE
CITY. EARLIER THIS MORNING THERE WERE 2 DRYLINES BUT THEY HAVE NOW
MERGED. STORMS ARE ALREADY DEVELOPING IN A WEAKLY CAPPED VERY
UNSTABLE ENVIRONMENT OVER SOUTHWEST KANSAS. THE HAVILAND PROFILER
SHOWS 70 KTS OF FLOW AT 500MB OUT OF THE SOUTHWEST AND A 40KT
WIND OUT OF THE SOUTH AT 850MB. THE 12Z SOUNDING WAS A CLASSIC
LOADED GUN SOUNDING WITH A DEEP LAYER OF MOISTURE AND VERY STEEP
LAPSE RATES JUST ABOVE A WEAK CAP. TEMPERATURES IN THE 700-500MB
LAYER SHOULD CONTINUE TO COOL AS THE UPPER TROUGH GRADUALLY SHIFTS
EAST AND THIS IS ALSO CONTRIBUTING TO A REMOVAL OF THE CAP SO
EARLY IN THE DAY. SEVERAL PIECES OF ENERGY ARE ROTATING AROUND THE
BASE OF THE LONGWAVE TROUGH. THE FIRST PIECE IS EJECTING RAPIDLY
NORTHEAST INTO SOUTHWEST NEBRASKA WITH ANOTHER TRAILING PIECE OF
ENERGY MOVING EAST ACROSS NORTHERN NEW MEXICO. THE SHORT TERM
MODELS AGREE THAT THE DRYLINE SHOULD RETREAT BACK TO THE WEST
LATER ON THIS AFTERNOON AND INTO THE EVENING. STORMS COULD FIRE
ALONG THIS DRYLINE AT ANY TIME, ESPECIALLY AS THE SECOND PIECE OF
ENERGY EJECTS OUT INTO THE HIGH PLAINS. DID NOT MAKE MUCH
ADJUSTMENT TO POPS BUT DID BACK THE HIGHER POPS WEST SOME.

THE SURFACE COLD FRONT SHOULD BEGIN TO MAKE SOME EASTWARD PROGRESS
INTO WESTERN KANSAS ON SUNDAY AS THAT SECOND JET STREAK/VORT MAX EJECTS
NORTHEAST ACROSS THE PLAINS TONIGHT. ANOTHER ROUND OF STORMS IS
LIKELY FOR SOUTHWEST KANSAS NEAR AND AHEAD OF THE FRONT WHICH WILL
LIE ACROSS CENTRAL PORTIONS OF THE CWA. THE THREAT FOR TORNADOES
IS NOT AS CERTAIN AS IN EARLIER DAYS AS UNCERTAINTIES EXIST
REGARDING CONVECTIVE MODE (POSSIBLY MORE LINEAR) AND AIRMASS
INSTABILITY WITH CONVECTIVE DEBRIS TENDING TO KEEP THINGS COOLER.
HOWEVER, WILL CONTINUE TO MENTION SEVERE IN THE GRIDS.

THE FRONT FINALLY SLIDES TO THE SOUTH AND EAST ON MONDAY WITH THE
BEST CHCS FOR STORMS FINALLY BEING OUT OF MY CWA. HOWEVER, AS THE
MAIN TROUGH LIFTS OUT TOWARD MONDAY NIGHT AND TUESDAY, THIS SHOULD
ENHANCE LIFT NORTH OF THE FRONTAL BOUNDARY AND GENERATE PRECIP
WITH THE BEST CHCS BEING OVER MY SOUTHEASTERN COUNTIES. THE UKMET
IS THE LEAST AGGRESSIVE WITH THE PRECIP UNTIL ABOUT MONDAY NIGHT
SO I KEPT POPS A BIT LOWER FOR MONDAY AS COOLER MORE STABLE AIR
MAKES ITS WAY INTO WESTERN KANSAS.

LACY

DAYS 3-7...

NO CHANGES MADE TO THE EXTENDED FORECAST.  POPULATED DAYS 7-8 WITH
HPC GUIDANCE.  TOO MUCH GOING ON WITH THE PRESENT WEATHER TO DEVOTE
MUCH EFFORT INTO THE EXTENDED.

BURKE

&&

.AVIATION...

ICT DOING AVIATION BACK UP FOR DDC.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  63  72  55  71 /  70  60  50  30
GCK  57  68  51  70 /  50  50  40  20
EHA  53  65  50  68 /  20  40  30  20
LBL  58  69  51  70 /  40  50  40  30
HYS  65  73  56  73 /  70  70  60  20
P28  68  77  60  74 /  70  70  60  40

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ030-031-043>046-
062>066-075>081-085>090.

&&

FN27/12/99
Hazardous weather outlook, May 5, 3:20 PM CDT, 8 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
320 PM CDT SAT MAY 5 2007

KSZ030-031-043>046-063>066-076>081-086>090-052200-
BARBER-CLARK-COMANCHE-EDWARDS-ELLIS-FINNEY-FORD-GRAY-HASKELL-
HODGEMAN-KIOWA-LANE-MEADE-NESS-PAWNEE-PRATT-RUSH-SCOTT-SEWARD-
STAFFORD-TREGO-
320 PM CDT SAT MAY 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

...TORNADO WATCH IN EFFECT UNTIL 10 PM CDT...

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT...

A DRYLINE IS NEARLY STATIONARY ALONG A LINE FROM TREGO CENTER TO
DODGE CITY TO AROUND 8 MILES WEST OF ENGLEWOOD THIS AFTERNOON.
STORMS HAVE DEVELOPED AND WILL CONTINUE TO DEVELOP ALONG AND AHEAD
OF THIS BOUNDARY FOR THE REMAINDER OF THE AFTERNOON. LARGE HAIL,
DAMAGING WINDS, AND ISOLATED STRONG TORNADOES WILL BE THE PRIMARY
HAZARDS.

THE DRYLINE IS FORECAST TO RETREAT WESTWARD THIS EVENING AND WILL
EXTEND ALONG A LINE FROM SCOTT CITY TO GARDEN CITY TO LIBERAL THIS
EVENING. THE THREAT FOR LARGE HAIL, DAMAGING WINDS, AND ISOLATED
TORNADOES WILL EXPAND WEST TO INCLUDE THE GARDEN CITY, SCOTT CITY,
AND LIBERAL AREAS THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

ANOTHER RISK OF STRONG TO SEVERE THUNDERSTORMS IS PROBABLE AGAIN
SUNDAY AND SUNDAY NIGHT AS A COLD FRONT ADVANCES INTO WESTERN
KANSAS. THE PRIMARY HAZARDS ARE LARGE HAIL, DAMAGING WINDS, AND A
FEW ISOLATED TORNADOES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL BE NEEDED THIS AFTERNOON AND TONIGHT FOR SEVERE
WEATHER SPOTTING AND REPORTS ALONG AND EAST OF A SCOTT CITY TO
GARDEN CITY TO LIBERAL LINE.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ062-075-085-052200-
GRANT-KEARNY-STEVENS-
320 PM CDT SAT MAY 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT...

THE DRYLINE SHOULD FOR THE MOST PART STAY EAST OF GRANT, KEARNY, AND
STEVENS COUNTIES THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM
DEVELOPMENT SHOULD THEREFORE BE EAST OF THIS AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A COLD FRONT ON SUNDAY
WHICH SHOULD MOVE EAST OF GRANT, KEARNY, AND STEVENS COUNTIES BY
AFTERNOON. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED ALONG AND WEST OF A LAKIN TO
HUGOTON LINE.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ061-074-084-052200-
HAMILTON-MORTON-STANTON-
320 PM CDT (220 PM MDT) SAT MAY 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS WILL DEVELOP SUNDAY MORNING ALONG A
COLD FRONT AS IT ADVANCES EAST INTO WESTERN KANSAS. BY AFTERNOON,
THE FRONT SHOULD BE EAST OF HAMILTON, MORTON, AND STANTON COUNTIES.
WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT
ACROSS HAMILTON, MORTON, AND STANTON COUNTIES.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

LACY

In the hours before

Local storm report, May 5, 9:06 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
906 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 PM     TORNADO          TROUSDALE               37.80N 99.08W
05/05/2007                   EDWARDS            KS   LAW ENFORCEMENT

            TORNADO OVER CENTER OF TROUSDALE

&&

MB
Local storm report, May 5, 9:09 PM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
909 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             5 SE BUCKLIN            37.50N 99.57W
05/05/2007  E0.88 INCH       FORD               KS   PUBLIC

&&

GERARD
Local storm report, May 5, 9:26 PM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
926 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 PM     TSTM WND GST     BELPRE                  37.95N 99.10W
05/05/2007  E75 MPH          EDWARDS            KS   TRAINED SPOTTER

            70 TO 80 MPH WINDS ESTIMATED IN BELPRE

&&

UMSCHEID
Local storm report, May 5, 9:57 PM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
957 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     HAIL             19 NW ASHLAND           37.38N 100.01W
05/05/2007  E1.50 INCH       CLARK              KS   TRAINED SPOTTER

&&

UMSCHEID
Local storm report, May 5, 10:20 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1020 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0951 PM     TORNADO          3 ENE SEWARD            38.19N 98.74W
05/05/2007                   STAFFORD           KS   LAW ENFORCEMENT

            LOCATED NEAR MILE POST 87 ON HIGHWAY 281

&&

UMSCHEID
Local storm report, May 5, 10:58 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
1058 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1022 PM     HAIL             3 SW BUCKLIN            37.52N 99.67W
05/05/2007  E1.00 INCH       FORD               KS   LAW ENFORCEMENT

1047 PM     TSTM WND GST     KINSLEY                 37.92N 99.41W
05/05/2007  E50.00 MPH       EDWARDS            KS   LAW ENFORCEMENT

1047 PM     HAIL             KINGSDOWN               37.51N 99.76W
05/05/2007  E1.75 INCH       FORD               KS   LAW ENFORCEMENT

&&

RBURGERT

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 7:00 PM CDTTornado WarningDDCKiowa45 min
May 5, 7:09 PM CDTTornado WarningDDCKiowa36 min
May 5, 7:14 PM CDTTornado WarningDDCComanche16 min
May 5, 7:20 PM CDTSevere Thunderstorm WarningDDCFord30 min
May 5, 7:22 PM CDTSevere Thunderstorm WarningDDCClark38 min
May 5, 7:29 PM CDTSevere Thunderstorm WarningDDCEdwards, Pratt, Stafford5 min
May 5, 7:30 PM CDTTornado WarningDDCEdwards, Pratt, Stafford30 min
May 5, 7:31 PM CDTTornado WarningDDCEdwards, Pratt, Stafford29 min
May 5, 7:38 PM CDTSevere Thunderstorm WarningDDCEdwards52 min
May 5, 7:57 PM CDTTornado WarningDDCPawnee, Stafford33 min
May 5, 8:00 PM CDTSevere Thunderstorm WarningDDCClark, Ford45 min
May 5, 8:27 PM CDTTornado WarningDDCPawnee, Stafford38 min
May 5, 8:31 PM CDTSevere Thunderstorm WarningDDCEdwards, Kiowa44 min
May 5, 8:37 PM CDTTornado WarningDDCKiowa23 min
May 5, 8:40 PM CDTSevere Thunderstorm WarningDDCEdwards, Kiowa50 min
May 5, 8:48 PM CDTTornado WarningDDCEdwards, Kiowa27 min
May 5, 8:49 PM CDTSevere Thunderstorm WarningDDCClark, Ford41 min
May 5, 9:01 PM CDTTornado WarningDDCFord, Kiowa29 min
May 5, 9:10 PM CDTTornado WarningDDCEdwards, Pawnee, Stafford20 min
May 5, 9:26 PM CDTSevere Thunderstorm WarningDDCClark, Meade34 min
May 5, 9:28 PM CDTTornado WarningDDCPawnee, Stafford32 min
May 5, 9:34 PM CDTSevere Thunderstorm WarningDDCFord41 min
May 5, 9:45 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee45 min
May 5, 10:04 PM CDTSevere Thunderstorm WarningDDCClark, Ford41 min
May 5, 10:16 PM CDTSevere Thunderstorm WarningDDCFord44 min
May 5, 10:31 PM CDTSevere Thunderstorm WarningDDCClark, Edwards, Ford, Kiowa, Meade, Pawnee29 min
May 5, 11:00 PM CDTSevere Thunderstorm WarningDDCClark, Edwards, Ford, Kiowa, Meade, Pawnee45 min
May 6, 4:53 AM CDTFlood WatchDDCClark, Comanche, Edwards, Ford, Kiowa, Pawnee and 2 more19 hr
May 6, 9:53 AM CDTSpecial Weather StatementDDCBarber67 min
May 6, 10:48 AM CDTSevere Thunderstorm WarningDDCBarber57 min
May 6, 11:42 AM CDTSevere Thunderstorm WarningDDCBarber48 min
May 6, 12:43 PM CDTSevere Thunderstorm WarningDDCClark47 min
May 6, 1:28 PM CDTSevere Thunderstorm WarningDDCFord47 min
May 6, 1:33 PM CDTSevere Thunderstorm WarningDDCHodgeman42 min
May 6, 1:50 PM CDTSevere Thunderstorm WarningDDCComanche40 min
May 6, 2:06 PM CDTSevere Thunderstorm WarningDDCNess, Rush39 min
May 6, 2:10 PM CDTSpecial Weather StatementDDCEllis50 min
May 6, 2:11 PM CDTSpecial Weather StatementDDCHodgeman49 min
May 6, 2:17 PM CDTSpecial Weather StatementDDCKiowa58 min
May 6, 2:19 PM CDTSpecial Weather StatementDDCClark56 min
May 6, 2:34 PM CDTSevere Thunderstorm WarningDDCKiowa41 min
May 6, 2:54 PM CDTSevere Thunderstorm WarningDDCEdwards29 min
May 6, 3:10 PM CDTTornado WarningDDCComanche17 min
May 6, 4:13 PM CDTSpecial Weather StatementDDCStafford62 min
May 6, 4:17 PM CDTSpecial Weather StatementDDCBarber58 min
May 6, 4:21 PM CDTTornado WarningDDCBarber24 min
May 6, 4:45 PM CDTTornado WarningDDCBarber30 min
May 6, 4:56 PM CDTTornado WarningDDCPratt26 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.